Authors: Ikodinović, Nebojša
Ognjanović, Zoran 
Perović, Aleksandar
Rašković, Miodrag 
Title: Hierarchies of probabilistic logics
Journal: International Journal of Approximate Reasoning
Volume: 55
Issue: 9
First page: 1830
Last page: 1842
Issue Date: 1-Jan-2014
Rank: M21
ISSN: 0888-613X
DOI: 10.1016/j.ijar.2014.03.006
Our aim is to present what we call the lower and the upper hierarchy of the real valued probability logics with probability operators of the form P≥s and QF, where s∈[0,1]Q=[0,1] Q and F is a recursive subset of [0,1]Q. The intended meaning of P≥sα is that the probability of α is at least s, while the intended meaning of QFα is that the probability of α is in F.
Keywords: Completeness theorems | Definability of probability operators | Hierarchy of probability logics | Probability logic
Publisher: Elsevier
Project: Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Environment management system framework respect to aircraft engine emissions and risk of aircraft accidents around airports in Serbia 
Serbian Ministry of Education and Science, grant no. III041103
Serbian Ministry of Education and Science, grant no. ON174062

Show full item record


checked on May 28, 2024

Page view(s)

checked on May 10, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.